# SDR R61A201609220554

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 32,086 hours, 18,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: L2 Door Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR VENT FLAP HANDLE WAS GETTING STUCK AND HARD TO OPEN. MAINTENANCE LUBRICATED THE L2 DOOR VENT FLAP PER EMB AMM AND OPS CHECKED GOOD.
